# SDR 06FDEA1349

- Difficulty date: April 10, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC4009501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE SUPPORT FITTING (ARC4009) O/B NR 3 BOLT HOLE FOUND   CORROSION.  LT WING O/B FLAP ASSEMBLY REMOVED AND REPLACED AS PER AMM 27-50-30-  4.  OPERATIONAL CHECK AND ADJUSTMENT CARRIED OUT AS PER AMM 27-50-00-5 FOUND SATISFACTORY.
